Journal of Differential Geometry

Gauge algebras, curvature and symplectic structure

Pedro L. García

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 209-227.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433983

Digital Object Identifier
doi:10.4310/jdg/1214433983

Mathematical Reviews number (MathSciNet)
MR0650115

Zentralblatt MATH identifier
0404.53033

Subjects
Primary: 58F05

Citation

García, Pedro L. Gauge algebras, curvature and symplectic structure. J. Differential Geom. 12 (1977), no. 2, 209--227. doi:10.4310/jdg/1214433983. https://projecteuclid.org/euclid.jdg/1214433983


Export citation